# SDR COEA2011081902803

- Difficulty date: August 19, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,320 hours, 37,158 cycles
- Engine: Pwa PW127
- Engine time: 29,981 hours, 33,322 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT 7202 AIR TURNBACK / SEA:  PILOT EXPERIENCED MOMENTARY POWER LOSS ON NR 2 ENGINE ON CLIMBOUT.  MAINTENANCE PERFORMED INSPECTION OF ENGINE ELECTRICAL WIRING HARNESS CONNECTOR SLEEVES AND PERFORMED ENGINE GROUND RUN WITH NO DEFECTS NOTED.  PERFORMED FDAU AND FOQA DOWNLOADS FOR EVALUATION.  AIRCRAFT RETURNED TO SERVICE.
